Have been on Sutent for 18 months and the male problems also occur in women and i have found nappy rash cream applied liberaly is great relief. The biggest problem i have had is my mouth and I use gel clair and diflem mouth wash
I have renal cell cancer stage 4 and have been on sutent 37,5 my oncolosigst changed it to three weeks on and three weeks off and i have done this regmie three times. But for about six weeks I have had real problems with my left arm with pins and needles, loss of power and my left breast has been sore. I have now discovered a fairly large lump under my arm. I called the oncologist and was advised to...
I have been on sutent for a year and half, my feet get very sore and have peeled but what I am finding now is that I am getting really bad pins and needles in my feet, that on occassions wake me up at night or make it very difficult to walk. Has anyone else experienced this? My hands and feet look permantly sunburnt.
I was on vote votrient for four weeks but then my heart stopped so I had to come off it. At the moment I feel so tired but not sleepy , it is an effort to do anything so need a lot of motivation. I just want to make sure I am well informed for the next oncology appointment.
I have found wearing three pairs of socks and a pair of soft slippers provides quite a bit of padding. I can only wear shoes that have thick soles, i struggle to wear normal every day shoes now. The blisters just keep coming, my hands get very sore as well.
I have stage four reneal cell cancer. I have been on sutent 50mgs for six months. votrient 800mgs for a month, sutent 37,5mgs for six months and now on 25 mgs for the first time. I have really stuggled with side effects and the most recent has been a very sore stomache and bowel. I have got to the point that I would rather not take sutent and deal with whatever happens next. However I am sure ...
Hi I am really interested in your post. I have been getting very dizzy, and dreadful pins and needles in my feet and hands, at times radiating to my whole body. I am having terrible memory problems, my GP is of the view it is a side effect of sutent, but wants me to discuss this with the oncologist when next I see her. I have had two CT scans of my head and they showed nothing. I wonder if i s...
I agree with Jeff everyone tolerates differnt drugs differently and it is good news that he has been able to work. Not being able to work has been the hardest part of this, but I getting use to it. It is a horrible illness but one has to look forward otherwise it will get you down.
I agree, I had my kidney reomved in 1998 and secondaries appeared in 2005 and I am still around. I was the same age as your wife when I had my kidney removed. Since then I retrained as a social worker, ran a social work team, have been to Africa and back and enjoyed being a wife and mother. Once you have seen the oncologist you will feel better. Enjoy life and have no regrets.
I have been on sutent for a year. I was advised by an oncologist in south africa where I was diagnosed to use udder cream on my hands and feet, this softens them up. I mentioned this to my oncologist in UK and the chirpodist that I see and they also recomend it, it has 25% urea in which is very good for our feet and hands. I have always had sore feet and sore hands and they have peeled on ...
I had a kidney removed in 1998, had secondaries and reoccurance in 2005 that were removed and CT scan has shown new reoccurance on kidney bed and leisions in lung and pancreas
We care about your feedback. Let us know how we can improve your CancerCompass experience.